PDA

View Full Version : Back Numby Feeling?



red246
06-22-2009, 08:22 PM
Okay, I know it's a strange title for a post! :) Over the past few days I have been getting this "numby", think when the novacaine starts to wear off, feeling in my back - right side, pretty much from just above my hip to about my shoulder blade. Has only been lasting about a minute except for today was there for about 10-15 mins.

When I was first getting bombarded w/a ton of issues this past winter - I think, it's all kind of running together - I would get "numby" spots in varying places. Face, shoulder, leg, stomach. Usually only lasted a few seconds.

Any thoughts? Thanks!

gina
06-23-2009, 05:10 AM
I don't have any thoughts. but i too get numby spots, usually the top of my thigh, or my last three fingers in right hand, and sometimes in my arms. i think its just part of the lupus i have asked my doctor and she didn't know what causes it. sorry i couldn't help ask your doctor what they think. at least your not alone with it.:yes:

mountaindreamer
06-23-2009, 06:30 AM
sorry for my ignorance, but i do not know what "numby spots" are....can you please explain? thanks.

red246
06-23-2009, 07:08 AM
You know how when you have work done at the dentist and the novacaine starts to either kick in or wear off? That you feel it but you don't at the same time? That's what I mean by "numby". :cute: It's one of wierdo words in our house. :wacko:

btw- the only ignorance is in not asking if you don't understand something. at least that's what my father always told me! :yes:

gina
06-23-2009, 09:10 AM
i describe as when you hand goes to sleep you can't feel it but you don't get all the tingling and pain when you shake it awake that how i feel with fingers, in the leg i just wait for it to pass, i touch my leg can't really feel me touching but know i am doing it, my legs usually do it at nite i wake up and can't feel top of my thigh. think thats the best way for me to decribe what mine is.

pandagirl
06-24-2009, 05:14 PM
Ohh my god ...I just had this happen on my back this past week...it is upper to mid back, and it is a feeling I can't describe!!Thank you!!!

magistramarla
06-24-2009, 05:30 PM
I'm surprised that no one has mentioned the word neuropathy for this "numby" feeling. That's what it sounds like. I have the same numby feeling in my feet and toes, especially on the right side, where I have so much trouble with my knee. The docs called it a neurological problem, associated with the autoimmune issues and the osteonecrosis.
You can find all kinds of info if you google the word Neuropathy.
Marla